# SDR ASOA2012110902453

- Difficulty date: November 5, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 20,853 hours, 14,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 15 INOPERATIVE.   RELAMPED EMERGENCY LIGHT IAW AMM 33-51-09, OPS CHECKED GOOD.
